# SDR P5CA9600667

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bolts
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON MOUNT BOLTS NR 2 ENTRY DOOR.  REMOVED AND TREATED CORROSION PER BOEING SRM 51-21-03.
